Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 14, Number 4

All articles in this issue are freely accessible.

Applications and generalizations of the conception of adjoint systems
Maxime Bôcher.
Trans. Amer. Math. Soc. 14 (1913), 403-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500954
On a certain class of self-projective surfaces
E. J. Wilczynski.
Trans. Amer. Math. Soc. 14 (1913), 421-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500955
On the representation groups of given abstract groups
G. A. Miller.
Trans. Amer. Math. Soc. 14 (1913), 444-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500956
On the accuracy of trigonometric interpolation
Dunham Jackson.
Trans. Amer. Math. Soc. 14 (1913), 453-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500957
On a simple type of irregular singular point
George D. Birkhoff.
Trans. Amer. Math. Soc. 14 (1913), 462-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500958
On quadratic residues
J. McDonnell.
Trans. Amer. Math. Soc. 14 (1913), 477-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500959
A set of five independent postulates for Boolean algebras, with application to logical constants
Henry Maurice Sheffer.
Trans. Amer. Math. Soc. 14 (1913), 481-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500960
Formal modular invariants with application to binary modular covariants
Mildred Sanderson.
Trans. Amer. Math. Soc. 14 (1913), 489-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500961